Simple solutions to the initial conditions problem in dynamic, nonlinear panel data models with unobserved heterogeneity
Article first published online: 3 FEB 2005
Copyright © 2005 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 20, Issue 1, pages 39–54, January/February 2005
How to Cite
Wooldridge, J. M. (2005), Simple solutions to the initial conditions problem in dynamic, nonlinear panel data models with unobserved heterogeneity. J. Appl. Econ., 20: 39–54. doi: 10.1002/jae.770
- Issue published online: 3 FEB 2005
- Article first published online: 3 FEB 2005
- Manuscript Revised: 11 SEP 2003
- Manuscript Received: 12 JUL 2002
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/wooldridge001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.